RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malkova, V U

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:91
Abstract pages:857
Full texts:335
References:71
E-mail:

http://www.mathnet.ru/eng/person52843
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/816648

Publications in Math-Net.Ru
2009
1. Yu. G. Evtushenko, V. U. Malkova, A.-I. A. Stanevichyus, “Parallel global optimization of functions of several variables”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  255–269  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:2 (2009), 246–260  isi  scopus
2007
2. Yu. G. Evtushenko, V. U. Malkova, A.-I. A. Stanevichyus, “Parallelization of the global extremum searching process”, Avtomat. i Telemekh., 2007, 5,  46–58  mathnet  mathscinet  zmath; Autom. Remote Control, 68:5 (2007), 787–798  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019